# SDR 06FDEA04158

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 16,303 hours, 8,746 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED ON ORD RW09R WITH CONTAMINATED RW.  STOPPED WITH LEFT MAIN GEAR OFF THE LEFT SIDE OF THE RW.  RT GEAR STILL ON THE RW.  NOSE SLIGHTLY OFF THE LEFT.  PSC COMPLIED INSPECTION IAW AMM 05-51-24-0.  AIRCRAFT FOUND TO BE AIRWORTHY.
